Join the 'Silver' group to help and get support from people like you.
We found 21 questions associated with the 'Silver' topic.
Posted 10 May 2014 • 2 answers
I'm currently on the yaz birth control pill and this is my third month on it. I started my pack correctly on the silver section n moved my way to the normal section. During the pack (row 2) I moved to the next (row 3), took the Tuesday pill on Thursday instead of Thursday pill. I realized this... read more
Posted 24 Jun 2018 • 2 answers
Posted 25 Sep 2015 • 1 answer
Posted 19 Aug 2016 • 1 answer
Posted 1 Oct 2012 • 1 answer
Posted 19 Jun 2010 • 1 answer
My 9 year old granddaughter got a sunburn on Thursday and it is Saturday and the burn has blisters still forming. Can I use the Silver Sulfadiazine on the burn? This was prescribed to her for skin irritation about a year ago.
Posted 3 May 2013 • 2 answers
... later realized I'm allergic to it (I am allergic to sulfa drugs but no one connected this). Next, my incision site separated and is now a large wound needing daily cleaning and packing. Could it be related to the silver sulfa?
Posted 19 Jun 2018 • 1 answer
Can silver sulfadiazine be used for irritated itchy skin, that has been scratched raw?
Posted 7 Jun 2011 • 1 answer
i'm from iran.it's been 4 days since i started taking yaz pills.the pack has a silver section and it says begin in the silver section.the silver section begins on Wednesday.my period started on Saturday so if i keep following the arrows i'll reach the inactive tablets and still there... read more
Are there any bad interactions with taking Centrum Silver Multi-Vitamin and Oscal Calcium + Vitamin?
Posted 4 Mar 2015 • 1 answer
... D, along with Valsartan - HCTZ 80-12.0 mg. (high blood pressure medication) ?
Posted 7 May 2010 • 1 answer
Posted 17 Jun 2010 • 1 answer
I have been using silver Sulfadiazine for second degree burns on my right hand, fingers and arm-prescribed by ER doctor as I have no personal doctor.. My skin is turning blue..Is this temporary or permanent and should I continue... Thank you for a prompt reply.Joy Edmonds
Posted 21 Jun 2011 • 3 answers
can it cause fluid in legs
Posted 9 Nov 2012 • 2 answers
So I started taking yasmin on a monday(the silver section),got my period during the intake of the inactive pills took the last inactive pill today, but now I'm left with 2 tablets from the silver section,which is "saturday and sunday pill"?(I didn't forget to take them,I just... read more
Posted 24 May 2010 • 1 answer